Top
10
Doctor insights on: Artificial Tears Vs Eye Decongestants

Share
1

1
Why do artificial tears burn my eyes?

Why do artificial tears burn my eyes?

Dryness: Artificial tears will sometimes sting because the level of acidity between the tear and your eye are different. This happens when the surface of your eye is dry. Just like when you put lotion on dry, cracked skin, you sometimes feel stinging. As the surface of the eye normalizes, the drop should sting less. You can also try keeping the drops in the fridge. ...Read more

Dr. Thomas Josa
271 doctors shared insights

Decongestant (Definition)

Decongestants are a kind of common ...Read more


Dr. Alan Ali Dr. Ali
2 doctors agreed:
2

2
Is artificial tears eye drops safe daily?

Dr. Alan Ali Dr. Ali
2 doctors agreed:
Is artificial tears eye drops safe daily?

Artificial tears: Yes they are. I use them myself. ...Read more

7

7
Should people use artificial tears if near a wildfire, even if their eyes feel fine?

The smoke and sulfur: And ashes are irritating to the eyes. It's better if you get out of the way of wildfire mitigation, as rescue firefighters use special headgear & goggles to protect their face, eyes & oxygen to protect their lungs. Artificial tears isn't good enough alone next to fires that are burning at 15,000 degrees Fahrenheit that can melt the plastic of the container.Get out of the way & evacuate to safety! ...Read more

See 1 more doctor answer
9

9
Why do my eyes feel heavy after using artificial tears eye drops ... And blurry . And how can I cure it ?

Why do my eyes feel heavy after using artificial tears eye drops ... And blurry . And how can I cure it ?

Viscosity issue.: The drops may be too viscous (thick) and you might benefit by the use of a less thick, non-preserved artificial tear product. You may benefit from a full evaluation of your eyes for the underlying reason for the need of tear supplementation. ...Read more

10

10
Why does my tearfilm feel so thick after I have been adding preservative free artificial tears to my eyes ??!? Making my vision very blurry for weeks

Why does my tearfilm feel so thick after I have been adding preservative free artificial tears to my eyes ??!? Making my vision very blurry for weeks

Teardrops: Dear Jackie, May I ask what brand of preservative-free tears you are using and who suggested those to you? Dry eye syndrome has many causes such as allergy. Please respond to me so that I may help further. Dr. Joe Crapotta ...Read more

Dr. Tim Conrad
325 doctors shared insights

Artificial Tears (Definition)

Artificial tears ...Read more


Dr. Neigatha Graney
82 doctors shared insights

Tears Naturale (Definition)

Tears Naturale ...Read more